# SDR AALA202210040564

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 61,383 hours, 25,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seats 27 & 30abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE LIGHT PATH LIGHTING AT SEAT 27 ABC AND 30 ABC LOOSE. SECURED ESCAPE PATH LIGHTING BRACKET AT 27 ABC AND 30 ABC IN ACCORDANCE WITH CMM 25-23-67.
